Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Semistability of amalgamated products, HNN-extensions, and all one-relator groups


Authors: Michael L. Mihalik and Steven T. Tschantz
Journal: Bull. Amer. Math. Soc. 26 (1992), 131-135
MSC (2000): Primary 57M07; Secondary 20E06, 20F32
MathSciNet review: 1107833
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 57M07, 20E06, 20F32

Retrieve articles in all journals with MSC (2000): 57M07, 20E06, 20F32


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00257-4
PII: S 0273-0979(1992)00257-4
Keywords: Semistability at infinity, amalgamated products, HNN-extensions, one-relator groups, group cohomology, finitely presented groups, proper homotopies
Article copyright: © Copyright 1992 American Mathematical Society